# SDR CALA2025012200174

- Difficulty date: January 9, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N37513
- Make and model: Boeing 737-9
- Aircraft serial: 64494
- Aircraft time: 13,555 hours, 4,498 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FURTHER EVALUATION AT WET AREA FLOOR BEAM STA 947 RBL25 FO UND CORROSION TO BE OUT OF LIMITS REQUIRE REPAIR (REF. AAR NR 10 00027314).
